# SDR ASAA2015112814094

- Difficulty date: November 28, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 32,121 hours, 9,499 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40022
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION, STABILIZER BS 101, APPROXIMATELY 10" FROM FRONT SPAR, APPROXIMATELY .5 " IN LENGTH, MARKED IN RED.  ACFT GROUNDED.  REMOVED RIGHT HORIZONTAL STABLIZER  L/E AND TIP TO ACCESS REPAIR IAW AMM 27-41-21.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLER IAW SRM 55-10-01, REPAIR 11.  REINSTALLED RT HORIZONTAL STABILIZER L/E AND TIP IAW AMM 27-41-21.
